MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL GALAXY G3 XSFT 3.5MM X 7.5CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL GALAXY G3 XSFT 3.5MM X 7.5CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number GLX123575
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 01/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via the sterling study (b)(6), a 49-year-old male (b)(6) with no relevant medical history, underwent coil embolization of an unruptured right middle cerebral artery (mca) bifurcation aneurysm, with a modified rankin scale (mrs) score 1 on (b)(6) 2023.The dimension of the aneurysm was as follows: height 6.8mm, dome 7mm, maximum aneurysm diameter 8.2mm, neck size 4.3mm, and dome-to-neck ratio of 1.6mm.The parent vessel diameter was 3.2mm.Coil embolization was performed with eight (8) cerenovus coils: a galaxy g3 6mm x 15cm (gly120615/30715066), a galaxy g3 xsft 2.5mm x 3.5cm (glx122535/30563820), a galaxy g3 mini 2mm x 3cm (glm920030/30878377), a galaxy g3 xsft 4mm x 8cm (glx120408/30901816), a galaxy g3 xsft 4mm x 10cm (glx120410/30719529), a galaxy g3 xsft 3.5mm x 9cm (glx123509/30571102), a galaxy g3 xsft 3.5mm x 7.5cm (glx123575/30526863), and a galaxy g3 mini 2mm x 4cm (glm920040/30830570) via an excelsior sl-10 (stryker) microcatheter.In the opinion of the investigator, treatment of the target aneurysm was considered complete, and the study coils were successfully implanted at the target site.Angiosuite packing density was not mentioned in the crf.Immediate post-procedure modified raymond-roy classification score was class i: complete obliteration.There were no reported study device deficiencies or intraoperative complications.The patient was discharged home for self-care on (b)(6) 2023.The modified rankin scale assessment was not performed.The patient¿s 180-day follow-up was done on in-clinic on 14-nov-2023, where digital subtraction angiography (dsa) showed modified raymond-roy classification for the target aneurysm: class ii: residual neck = persistence of any portion of the original defect of the arterial wall but without opacification of the aneurysmal sac.The modified rankin scale (mrs) score was 1.The patient subsequently underwent aneurysm retreatment on 09-jan-2024 due to residual aneurysm.Four (4) new non-cerenovus coils (stryker) were used, and a complete obliteration was obtained, modified raymond-roy classification score: class i.The patient did not experience any intra-operative aneurysm rupture or thromboembolic event.The patient was discharged home for self-care on (b)(6) 2024.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Section a1.Patient identifier: (b)(6).The device remains implanted; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 30901816 number, and no non-conformances related to the malfunction were identified.Aneurysm recanalization is a known potential adverse event associated with coil embolization procedures.There were no alleged quality issues related to the used cerenovus coils, as the coils performed as intended.Aneurysm recanalization is defined as the worsening of an aneurysm's occlusion between postoperative dsa and mid-term vascular imaging and/or the revisualization of an aneurysm with growth or the compaction of the coil mass; causes for aneurysm recanalization are largely attributed to increased flow velocity and the absence of endoluminal reconstruction of the parent artery.Since the event of aneurysm recanalization necessitated endovascular retreatment to preclude patient complications, this event does meet us fda reporting criteria under 21 cfr 803 with a classification of ¿serious injury.¿ the file will be re-reviewed if additional information is received at a later date.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
GALAXY G3 XSFT 3.5MM X 7.5CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key19448118
Report Number3008114965-2024-00559
Device Sequence Number12903579
Product Code KRD
UDI-Device Identifier10886704077664
UDI-Public10886704077664
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Catalogue NumberGLX123575
Device Lot Number30526863
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2024
Initial Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON (UNSPECIFIED BRAND); GALAXY G3 MINI 2MM X 3CM; GALAXY G3 MINI 2MM X 4CM; GALAXY G3 XSFT 2.5MM X 3.5CM; GALAXY G3 XSFT 3.5MM X 9CM; GALAXY G3 XSFT 4MM X 10CM; GALAXY G3 XSFT 4MM X 8CM
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age49 YR
Patient SexMale
Patient Weight27 KG
Patient EthnicityHispanic